# SDR CA150622004

- Difficulty date: June 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A34
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: 14379
- Condition: Corroded
- Location: Hf Antenna
- Part time: 263 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HF ANTENNA WIRE FAILED DUE TO CORROSION, RESULTING FROM WATER INGRESS INTO THE FEED THROUGH IPC REFERENCE 23-10-00 FIG 1.
